|Re- testosterone tesy and thyroid test
Sep 9, 2012
hello here is your answer (The TSH level is normal, and assuming that result is a free testosterone level (normal range for men 9-30 ng/dL), your level is in the normal range. The creatinine level is on the high normal or just above normal depending on the lab (normal range 0.5-1.4 mg/dL). You don't indicate what the creatinine levels have been doing over time or what they were before starting truvada. You could consider staying on the truvada or switching to an abacavir containing regimen.
Regarding your question ,before starting meds creatinine level was 0.09 then started increaing to 1.1 ,1.2,1.4,but it was when i drink much water before test and this last test was with out water to see what number will be ,then it came out 1.5. and I've develope itching on my hips and laps for almost a month now but urine test is negative and my ID doc saw all these thing gave me allergic cream to rob on it.
coming to testosteront test really am naive on it ,but I'd like to ask could it cause me impotency? but my manhood is strong enough to have sex with my partner.
another concern is Abacavir I've done the test but waiting the result to come out maybe today,my question, is't safe for me cd4 400,vl <40 %23 ,liver normal,cholesterol normal.
| Response from Dr. Holodniy
The increase in creatinine to 1.5, it possibly related to not drinking enough fluids. However, the previous result was already 1.4, so this demonstrates a trend. I don't think you need to change the tenofovir immediately, but you may be facing a change. I don't think a normal free testosterone level would result in impotency. If the hypersensitivity test for abacavir is negative, then it should be safe for you to use.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Sucking Penis Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.